On sumfree subsets of hypercubes
Daniel J. Katz
Acta Arithmetica, Tome 139 (2009), p. 139-153 / Harvested from The Polish Digital Mathematics Library
Publié le : 2009-01-01
EUDML-ID : urn:eudml:doc:278709
@article{bwmeta1.element.bwnjournal-article-doi-10_4064-aa137-2-3,
     author = {Daniel J. Katz},
     title = {On sumfree subsets of hypercubes},
     journal = {Acta Arithmetica},
     volume = {139},
     year = {2009},
     pages = {139-153},
     zbl = {1245.11030},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa137-2-3}
}
Daniel J. Katz. On sumfree subsets of hypercubes. Acta Arithmetica, Tome 139 (2009) pp. 139-153. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-doi-10_4064-aa137-2-3/